Skip to Main content Skip to Navigation
Journal articles

Difference of convex functions optimization algorithms (DCA) for globally minimizing nonconvex quadratic forms on Euclidean balls and spheres

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636784
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 11:36:07 PM
Last modification on : Wednesday, May 26, 2021 - 7:42:03 PM

Links full text

Identifiers

Citation

Tao Pham Dinh, Hoai An Le Thi. Difference of convex functions optimization algorithms (DCA) for globally minimizing nonconvex quadratic forms on Euclidean balls and spheres. Operations Research Letters, Elsevier, 1996, 19 (5), pp.207 - 216. ⟨10.1016/S0167-6377(96)00036-3⟩. ⟨hal-01636784⟩

Share

Metrics

Record views

112